# SDR QXEA200800670

- Difficulty date: June 12, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 16,954 hours, 12,090 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD C4 CHECK PAX DOOR MID CAP ANGLE CORRODED.  REMOVED CORRODED MID CAP ANGLE IAW CRJ 700 SRM 51-41-00.  LOCATED HOLES IN NEW ANGLE ATTACHED 5 NUTPLATES.  TRANSFERRED BRACKETS FROM OLD TO NEW PART IAW CRJ 700 SRM 51-42-06.  INSTALL MID CAP ANGLE IAW CRJ 700SRM 51-41-00.
